Vol. 266, No. 2, 2013

Download this issue
Download this article. For screen
For printing
Recent Issues
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Rate of attraction for a semilinear wave equation with variable coefficients and critical nonlinearities
257–282

Fágner Dias Araruna and Flank David Morais Bezerra

The Brin–Thompson groups sV are of type F
283–295

Martin G. Fluch, Marco Marschler, Stefan Witzel and Matthew C. B. Zaremsky

Ideal decompositions of a ternary ring of operators with predual
297–303

Masayoshi Kaneda

A study of real hypersurfaces with Ricci operators in 2-dimensional complex space forms
305–311

Dong Ho Lim, Woon Ha Sohn and Hyunjung Song

On commensurability of fibrations on a hyperbolic 3-manifold
313–327

Hidetoshi Masai

Multiplicative Dirac structures
329–365

Cristián Ortiz

On the finite generation of a family of Ext modules
367–389

Tony J. Puthenpurakal

Index formulae for Stark units and their solutions
391–422

Xavier-François Roblot

The short time asymptotics of Nash entropy
423–447

Guoyi Xu

Several splitting criteria for vector bundles and reflexive sheaves
449–456

Stephen S.-T. Yau and Fei Ye

The minimal volume orientable hyperbolic 3-manifold with 4 cusps
457–476

Ken’ichi Yoshida

On the Witten rigidity theorem for stringc manifolds
477–508

Jianqing Yu and Bo Liu

Acknowledgement
509–510